Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 19, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 22, 2005, 9:30 AM CST for Henry County, Houston County, Alabama; Early County, Seminole County, Georgia. It was in force for 281 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 9:30 AM CST (15:30 UTC)
- Expired
- Dec 28, 2005, 1:45 PM CST
- In force
- 281 days
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Henry County, AL, Houston County, AL, Early County, GA, Seminole County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 7:40 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 221530
SVRTAE
ALC069-GAC099-253-221615-
/O.NEW.KTAE.SV.W.0019.050322T1530Z-050322T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM CST TUE MAR 22 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA
SOUTHWESTERN EARLY COUNTY IN SOUTHWEST GEORGIA
NORTHWESTERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA
* UNTIL 1015 AM CST(1115 AM EST)
* AT 927 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR GRANGEBURG...OR ABOUT 9 MILES EAST OF
COTTONWOOD...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROSBY...CHATTAHOOCHEE STATE PARK AND 8 MILES SOUTHEAST OF PANSEY
BY 935 AM CST...
JAKIN BY 1045 AM EST...
KILLARNEY...HOWARDS MILL AND CEDAR SPRINGS BY 1050 AM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3103 8489 3098 8498 3100 8500 3100 8526
3103 8529 3106 8527 3110 8523 3136 8503
3136 8502
$$
10-BOLINSKI2 follow-up statements
000
WWUS52 KTAE 221556
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1054 AM EST TUE MAR 22 2005
ALC069-GAC099-253-221604-
/O.CAN.KTAE.SV.W.0019.000000T0000Z-050322T1615Z/
HOUSTON AL-SEMINOLE GA-EARLY GA-
1054 AM EST TUE MAR 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN
EARLY...NORTHWESTERN SEMINOLE AND SOUTHEASTERN HOUSTON COUNTIES IS
CANCELLED ...
THIS STORM HAS DECREASED IN INTENSITY...BUT WILL CONTINUE TO PRODUCE
VERY HEAVY RAINFALL AND FREQUENT LIGHTNING AS IT MOVES INTO
HOUSTON...EARLY...SEMINOLE AND MILLER COUNTIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3103 8489 3098 8498 3100 8500 3100 8526
3103 8529 3106 8527 3110 8523 3136 8503
3136 8502
$$
10-BOLINSKI000 WUUS52 KTAE 281931 SVRTAE ALC067-281945- /O.NEW.KTAE.SV.W.0019.051228T1931Z-051228T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EST WED DEC 28 2005 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HENRY COUNTY IN SOUTHEAST ALABAMA * UNTIL 245 PM EST(145 PM CST) * AT 229 PM EST(129 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EDWIN...OR ABOUT 11 MILES NORTHWEST OF ABBEVILLE...AND MOVING NORTHEAST AT 35 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3168 8544 3163 8541 3170 8521 3178 8527 $$ 22-BARRY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 7:55 AM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 22, 7:55 AM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 AM EST TUE MAR 22 2005 .UPDATE...A TORNADO WATCH HAS BEEN ISSUED FOR OUR ENTIRE CWA UNTIL 3 PM EST. A FEW TSRA MVG ONSHORE INTO WALTON/WASHINGTON COUNTY HAVE SHOWN SOME PRETTY IMPRESSIVE VILS AND REFLECTIVITY. EXPECT COVERAGE TO INCREASE AS THE DAY GOES ON. ZONES WILL BE UPDATED SHORTLY TO REFLECT WATCH. && .SYNOPSIS...AN UPPER LEVEL LOW LOOKS IMPRESSIVE IN WATER VAPOR IMAGERY AS IT SPINS OVER NRN OK THIS MORNING. THE SYSTEM IS VERTICALLY STACKED WITH THE SURFACE LOW IN ROUGHLY THE SAME POSITION. A COLD FRONT EXTENDS FROM THE LOW INTO NRN AND CENTRAL TX WITH A WARM FRONT EXTENDING SEWD ACROSS THE ARKLATEX INTO CENTRAL LA. FROM THERE, THE FRONT IS QUASISTATIONARY AS IT EXTENDS EWD ACROSS SRN PORTIONS OF MS, AL AND GA. SEVERAL LINES OF SEVERE THUNDERSTORMS HAVE DEVELOPED NE OF THE WARM FRONT ACROSS ERN OK, AR, AND NRN LA, IN AN AREA OF STRONGLY VEERED FLOW. THE KLZK (LITTLE ROCK) 00Z SOUNDING SHOWED A 0-3 KM HELICITY OF 400 M2/S2. THIS AREA IS ALSO IN A REGION OF STRONG UPPER DIFFLUENCE. SEVERAL WATCH BOXES HAVE BEEN ISSUED FOR THIS PART OF THE COUNTRY. ITLL BE OUR TURN THIS AFTERNOON INTO TONIGHT. CLOSER TO HOME, LOW STRATUS IS MOVING NEWD ACROSS OUR FL ZONES. DEW POINTS HAVE RECOVERED INTO THE LOWER 60S ACROSS OUR COASTAL ZONES, WITH BUOY 42039 SHOWING A DEW POINT OF 70. && .SHORT TERM...TODAY THROUGH THU. THE OK LOW WILL MOVE VERY SLOWLY EWD TO A POSITION OVER THE OZARK REGION BY 00Z WED. THIS WILL PLACE MUCH OF THE SERN U.S.IN A REGION OF INCREASING UPPER LEVEL DIFFLUENCE THIS AFTERNOON AND EVENING. AS THE SURFACE SYSTEM EDGES EWD, THE FRONT DRAPED ACROSS THE REGION WILL SLOWLY MOVE NWD ALLOWING MID 60S DEW POINTS TO ADVECT NWD ACROSS THE CWFA FROM THE GULF. THOSE AREAS IN THE WARM SECTOR SHOULD SEE SOME BREAKS IN THE CLOUD COVER, ALLOWING FOR SOME DECENT DESTABILIZATION. THE GFS SHOWS LIS AROUND -4 BY 00Z OVER MUCH OF THE AREA. THE NAM IS EVEN MORE UNSTABLE, SHOWING LIS RANGING FROM -4 E TO -9 W AT 00Z, AND CAPES OF 2500-3000 J/KG ACROSS OUR WRN ZONES. THE CORE OF THE LOW LEVEL JET WILL BE WELL N OF THE AREA, BUT WIND FIELDS WILL BE SUFFICIENT FOR SEVERE STORMS. IN RECOGNITION OF THE FACT THAT THE BEST WIND FIELDS AND UPPER DIFFLUENCE WILL BE N OF THE AREA, SPC HAS SCALED BACK THE MDT RISK AREA TO N OF THE FL BORDER. ANY SUPERCELLS THAT FORM IN THE WARM SECTOR WILL PRODUCE MAINLY A WIND AND HAIL THREAT FOR OUR FL ZONES, AS MID LEVEL DRY AIR MOVES IN AND 500 MB TEMPS DROP TO AROUND -20 C. STORMS THAT RUN UP OVER THE WARM FRONTAL BOUNDARY WILL ENCOUNTER INCREASED LOW LEVEL SHEAR, SO AREAS WITHIN THE MODERATE RISK RUN A BETTER CHANCE OF SEEING ISOLATED TORNADOES. IT IS NOTED THAT THE UPPER LEVEL JET WILL ROTATE AROUND TO THE E SIDE OF THE UPPER LOW BY TONIGHT, PLACING MUCH OF N FL IN THE FAVORABLE RIGHT REAR ENTRANCE REGION. IN ADDITION, THE LOW LEVEL JET WILL STRENGTHEN E OF THE AREA. WE THEREFORE EXPECT ANOTHER BAND OF SEVERE STORMS TO DEVELOP IN THIS REGION OVERNIGHT, POSSIBLY AFFECTING OUR ERN BIG BEND ZONES. POPS WERE RAISED TO CATEGORICAL ACROSS MOST OF OUR FORECAST AREA FOR TODAY. WE ALSO RAISED POPS FOR TONIGHT SIGNIFICANTLY TO ACCOUNT FOR THE ANTICIPATED TIMING OF THIS EVENT. WE WILL MAINTAIN SEVERE WORDING FOR THIS AFTERNOON, AND INCLUDE MENTION OF SEVERE FOR THE EVENING PERIOD EVERYWHERE AND ALL NIGHT FOR OUR ERN BIG BEND ZONES. WE KEEP A LOW POP SE FOR WED MORNING. THEN WE SHOULD SEE A DRY AND WARM DAY ON THU, THE GOOD SIDE OF SPRING WEATHER. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...TORNADO WATCH UNTIL 3 PM EST (2 PM CST). GA...TORNADO WATCH UNTIL 3 PM EST (2 PM CST).. FL...TORNADO WATCH UNTIL 3 PM EST (2 PM CST).. && WOOL/MCNATT
Hazardous weather outlook, Mar 22, 4:01 AM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 501 AM EST TUE MAR 22 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-231200- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 501 AM EST TUE MAR 22 2005 ...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND A MODERATE RISK FOR RIP CURRENTS... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA FROM THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE ALL NIGHT OVER THE EASTERN BIG BEND COUNTIES. A WARM FRONT OVER EXTREME SOUTH GEORGIA AND SOUTHEAST ALABAMA THIS MORNING WILL LIFT GRADUALLY NORTHWARD TODAY. THIS WILL ALLOW VERY MOIST AND UNSTABLE AIR TO MOVE INTO THE REGION FROM THE GULF OF MEXICO. AS LOW LEVEL WINDS INCREASE TODAY AND A JET APPROACHES FROM THE WEST...WIND PROFILES WILL BECOME FAVORABLE FOR THE FORMATION OF SUPERCELLS. IN ADDITION...AN ORGANIZED SQUALL LINE OF THUNDERSTORMS WILL TRACK FROM THE LOWER MISSISSIPPI RIVER EAST ACROSS MUCH OF DIXIE. THE SQUALL LINE WILL ENTER THE PANHANDLE AND SOUTHEAST ALABAMA THIS AFTERNOON AND REACH GEORGIA AND THE BIG BEND LATE IN THE DAY OR THIS EVENING. THE MAIN THREAT FOR OUR FLORIDA COUNTIES WILL BE DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT MOVE NORTH OF THE WARM FRONT WILL EXPERIENCE AN INCREASE IN LOW LEVEL WIND SHEAR, WHICH WILL AID IN THE DEVELOPMENT OF ISOLATED TORNADOES. THE BEST CHANCE FOR TORNADOES IS IN THE MODERATE RISK AREA. ANOTHER BAND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP ACROSS NORTH FLORIDA LATER TONIGHT AS THE LOW LEVEL JET STRENGTHENS AND THE UPPER JET MOVES NORTHEAST OF THE AREA. SOME OF THESE STORMS COULD AFFECT PORTIONS OF THE EASTERN BIG BEND THROUGH THE OVERNIGHT HOURS. WINDS OVER THE COASTAL WATERS ARE FORECAST TO INCREASE TO 15 TO 20 KNOTS. SEAS WILL INCREASE TO 4 TO 6 FEET. HOWEVER...SOME 7 FOOT SEAS ARE POSSIBLE BY TONIGHT. THIS WOULD PROMPT SMALL CRAFT ADVISORIES. MARINERS ARE ENCOURAGED TO EXERCISE EXTREME CAUTION TODAY, AND SHOULD POSTPONE THEIR TRIP IF POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL SWEEP ALL OF THE THUNDERSTORMS EAST OF THE AREA BY EARLY WEDNESDAY MORNING...SETTING UP A PERIOD OF QUIET WEATHER BOTH OVER LAND AND OUT ON THE GULF OF MEXICO. THE NEXT CHANCE FOR POSSIBLE STRONG TO SEVERE STORMS WILL COME SUNDAY INTO SUNDAY NIGHT AS YET ANOTHER VIGOROUS UPPER LEVEL SYSTEM AND STRONG COLD FRONT APPROACH FROM THE WEST. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES...INCLUDING SAINT GEORGE ISLAND. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT STRONGER AND MORE FREQUENT RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. DURING TIMES OF MODERATE RIP CURRENT RISK...PERSONS SHOULD ENTER THE WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. .SPOTTER CALL TO ACTION STATEMENT.. SPOTTERS ARE REQUESTED TO ACTIVATE TODAY...NO LATER THAN THE ISSUANCE OF THE FIRST CONVECTIVE WATCH. SPOTTER ACTIVATION IS EXPECTED TO REMAIN NECESSARY INTO TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 18-WOOL
In the hours before
Special weather statement, Mar 22, 7:45 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 845 AM EST TUE MAR 22 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-222000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 845 AM EST TUE MAR 22 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 300 PM EST TUESDAY AFTERNOON(200 PM CST TUESDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 23-MCNATT
Special weather statement, Mar 22, 8:22 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 922 AM EST TUE MAR 22 2005 ALZ068-069-221451- GENEVA AL-HOUSTON AL- INCLUDING THE CITIES OF...COTTONWOOD...DOWNTOWN DOTHAN AND GENEVA 922 AM EST TUE MAR 22 2005 AT 821 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORM OVER THE EASTERN FLORIDA PANHANDLE MOVING NORTH AT 45 MPH INTO SOUTHEAST ALABAMA. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. A TORNADO WATCH IS IN EFFECT...AND IT MAY BE NECESSARY TO ISSUE WARNINGS FOR THESE STORMS. PERSONS SHOULD THEREFORE STAY TUNED TO THE LATEST INFORMATION. 48-TURNAGE
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:50 AM CST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 268 days |
| Mar 22, 11:25 AM CST | Tornado Warning | TAE | Geneva | 258 days |
| Mar 22, 11:42 AM CST | Tornado Warning | TAE | Geneva, Houston | 258 days |
| Mar 22, 12:12 PM CST | Tornado Warning | TAE | Houston | 258 days |
| Mar 22, 2:46 PM CST | Tornado Warning | TAE | Henry | 281 days |
| Mar 22, 7:16 AM CST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 258 days |
| Mar 22, 7:48 AM CST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Mitchell | 258 days |
| Mar 22, 8:59 AM CST | Severe Thunderstorm Warning | TAE | Decatur | 278 days |
| Mar 22, 11:18 AM CST | Tornado Warning | TAE | Decatur, Dougherty, Mitchell, Worth | 160 days |
| Mar 22, 11:47 AM CST | Severe Thunderstorm Warning | TAE | Colquitt, Miller | 281 days |
| Mar 22, 11:58 AM CST | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Tift, Turner, Worth | 281 days |
| Mar 22, 12:07 PM CST | Tornado Warning | TAE | Colquitt, Tift, Worth | 258 days |
| Mar 22, 12:25 PM CST | Tornado Warning | TAE | Berrien, Lanier, Lowndes, Tift | 258 days |
| Mar 22, 12:32 PM CST | Tornado Warning | TAE | Decatur, Miller, Seminole | 268 days |
| Mar 22, 12:59 PM CST | Tornado Warning | TAE | Baker, Miller, Mitchell | 268 days |
| Mar 22, 1:01 PM CST | Severe Thunderstorm Warning | TAE | Irwin | 29 min |
| Mar 22, 1:39 PM CST | Tornado Warning | TAE | Colquitt, Mitchell | 277 days |
| Mar 22, 1:42 PM CST | Severe Thunderstorm Warning | TAE | Miller, Seminole | 33 min |
| Mar 22, 1:52 PM CST | Special Marine Warning | TAE | 83 min | |
| Mar 22, 2:09 PM CST | Severe Thunderstorm Warning | TAE | Baker, Miller, Mitchell | 36 min |
| Mar 22, 2:14 PM CST | Severe Thunderstorm Warning | TAE | Worth | 46 min |
| Mar 22, 2:24 PM CST | Tornado Warning | TAE | Colquitt, Quitman | 281 days |
| Mar 22, 2:57 PM CST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 33 min |
| Mar 22, 3:01 PM CST | Special Marine Warning | TAE | 119 min | |
| Mar 22, 3:05 PM CST | Severe Thunderstorm Warning | TAE | Berrien, Cook | 25 min |
| Mar 22, 3:13 PM CST | Tornado Warning | TAE | Berrien, Clay, Quitman | 281 days |
| Mar 22, 3:32 PM CST | Flash Flood Warning | TAE | Colquitt | 58 min |
| Mar 22, 4:34 PM CST | Special Marine Warning | TAE | 116 min | |
| Mar 22, 4:58 PM CST | Special Marine Warning | TAE | 32 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.